# SDR SWIA202052772

- Difficulty date: September 10, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N151SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000503
- Aircraft time: 14,490 hours, 8,014 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Broken
- Location: Frame 86
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 86 CROSSBEAM LT AND RT PANEL SUPPORTS BROKEN OFF.  C-CHECK RO 9/24/2020.  REMOVED AND REPLACED FR 86 CROSSBEAM LT AND RT PANEL SUPPORTS, PER SRM.  SEE CONTINUATION CARD FOR WORK PERFORMED.
